American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] R. B. Sher. A complement theorem in the universal Menger compactum . Proc. Amer. Math. Soc. 121 (1994) 611-618. MR 1243173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Bernd Günther. A compactum that cannot be an attractor of a self-map on a manifold . Proc. Amer. Math. Soc. 120 (1994) 653-655. MR 1170544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Bernd Günther and Jack Segal. Every attractor of a flow on a manifold has the shape of a finite polyhedron . Proc. Amer. Math. Soc. 119 (1993) 321-329. MR 1170545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jung-In K. Choi. Cell-like maps that are shape equivalences . Proc. Amer. Math. Soc. 108 (1990) 1011-1018. MR 1038759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. B. Sher and G. A. Venema. Finite-dimensional complement theorems: examples and results . Proc. Amer. Math. Soc. 103 (1988) 299-306. MR 938687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gerard A. Venema. Embeddings of locally connected compacta . Trans. Amer. Math. Soc. 292 (1985) 613-627. MR 808741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. B. Sher. A complement theorem for shape concordant compacta . Proc. Amer. Math. Soc. 91 (1984) 123-132. MR 735578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] P. F. Duvall and L. S. Husch. Embedding coverings into bundles with applications. Memoirs of the AMS 38 (1982) MR 660215.
Book volume table of contents   

[9] Smilka Zdravkovska. An example in shape theory . Proc. Amer. Math. Soc. 83 (1981) 594-596. MR 627700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John J. Walsh. Isotoping mappings to open mappings . Trans. Amer. Math. Soc. 250 (1979) 121-145. MR 530046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1